# SDR RAIA201007250001

- Difficulty date: July 25, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N845HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145842
- Aircraft time: 15,111 hours, 14,109 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH THE FLAPS FAILED TO EXTEND.  AIRCRAFT MADE AN EMERGENCY LANDING.  MAINTENANCE INSPECTED THE FLAP SYSTEM AND RESET THE FLAPS.  PERFORMED SEVERAL OPS CHECKS.  FLAPS OPS CHECKED GOOD.
